MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PIN COLLET (2.0-3.2MM); INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO PIN COLLET (2.0-3.2MM); INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 7203126000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a piece is broken during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
This record was inadvertently submitted.This event was previously reported on mfr report # 0001811755-2019-03366 as part of the voluntary manufacturer summary report program.H3 other text : product not available.
 
Event or Problem Description

Brand Name
PIN COLLET (2.0-3.2MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11152704
Report Number0001811755-2021-00063
Device Sequence Number17294862
Product Code HWE
UDI-Device Identifier04546540640185
UDI-Public04546540640185
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7203126000
Device Catalogue Number7203126000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1